MAUDE Adverse Event Report: Alcon Research, LLC - Irvine Technology Center CENTURION Vision System; Unit, phacofragmentation

Alcon Research, LLC - Irvine Technology Center CENTURION Vision System; Unit, phacofragmentation
Catalog Number 8065000565
Medical Device Problem Codes Improper Flow or Infusion (2954); Noise, Audible (3273)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/14/2026
Type of Reportable Event Malfunction

Brand Name
CENTURION Vision System
Common Device Name
Unit, phacofragmentation
Manufacturer (Section D)
Alcon Research, LLC - Irvine Technology Center
15800 alton parkway
irvine CA 92618
Manufacturer (Section G)
Alcon Research, LLC - Irvine Technology Center
15800 alton parkway
irvine CA 92618
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50207439
Report Number2028159-2026-01265
Device Sequence Number5482561
Product Code HQC
UDI-Device Identifier00380650005656
UDI-Public(01)00380650005656(17)340410(11)240412(10)16PKNN
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K121555
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065000565
Device Lot Number16PKNN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date08/11/2026
Date Device Manufactured04/12/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale